advertisement
Question
Posted by: j.t | 2007/05/16

need ababy so bad j.t

i have been on pills for about two years.i stop using them last year september.but i have one kid. know i have been tryin for the second one.but evertime i am not lucky enough. i feel they might be a broblem.coz sometimes i do have pains in my lower ab
domen.but i do have my peroid every moth.what could wrong.j.t

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year to conceive, so keep trying.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ??? | 2007/05/16

HI THERE

I'M IN THE SAME BOAT AS YOU. I HAVE LEFT MY CONTRACEPTIVES IN OCTOBER LAST YEAR AND START WITH MY PERIOD AGAIN. I THINK THE 2 OF US SHOULD PRAY LONG AND HARD FOR ANOTHER BABY. NOW YOU STILL GET PEOPLE WHO CAN'T COPE WITH PREGNANCY AND WANT TO HAVE THEIR BABIES TERMINATED.

I'LL BE PRAYING FOR U AND I'M THINKING ABOUT YOU!!!!!!!!!!!!!!!!!!!!!

Reply to ???

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement